Does Anyone One Have An Idea

10 Replies
lyndsey - December 6

I was on depo provera but havent had a shot since july, i have had normal periods since i stoped taking it which start the last week of the month but no later then the first of the month. My br___t have gone from a 34c to a 36d i go to the bathroom alot, i have veins in my br___ts, headaches, acne in odd places, bloating, cramping, weight gain, but every hpt i have taken is negative what could all this mean? someone give me some advice!!

 

Zuly - December 6

It could be the side effect of the pill the same thing happened to me when I got off the pill.

 

jenn - December 6

i was on the depo shot and went off of it because of the side effects. my dr. told me that it could take up to 1 year to conceive after you've gone off the shot....but everyone's body is different. maybe you are pregnant!

 

lyndsey - December 6

i hasn,t on the pill it was the birth control shot, i also have had really bad gas, heart burn, and weird cravings

 

lyndsey - December 6

maybe i am just hoing that i am pregnant we have been trying but alot of the signs are there also discharge. does anyone have any weird symptoms they would like to share?

 

zuly - December 6

jenn is right they told me 6 months to a year.

 

zuly - December 6

The shot is like the same thing as the pill. I was on the shot .

 

Jenna - December 7

I went on depo in october of last year and never went back for a second shot. It wasnt until May that i got a period again. Since then Ive been mostly normal some irregular but not by more than a few days. the b___sts could be from weight gain, i know i gained weight on depo just from one shot. I also got the headaches and still continute to have them. Doctor said depo can stay in your system anywhere from 6-18 months. Have a talk with your doctor and request a blood test :)

 

Grandpa Viv - December 7

We have had posts in the past from teens complaining they had gotten pregnant a month or two after coming off depo. For some it takes three months on the pill to re-establish the cycle. Lyndsey has been menstruating regularly, which means she is ovulating too. IMHO there is no reason to think she is not perhaps pregnant, especially with all those early signs and a period a week late. My suggestion is she take a couple more hpt at one week intervals and make a doc appointment for early in the New Year.

 

lyndsey - December 7

i have made a docters appt. but im affraid to be disappointed i really hope i am so i can tell my husband on christmas morning! as of today i still have no period and the headaches are like clock work i get one about the same time everyday. and last night i went to the bathroom and 20 minutes later i had to go again. that keeps happening. i will keep u posted, hopfully i have good news. thanks for the advice please keep it coming anything else will help.

 

Ruth - December 8

Hi Lyndsey,I was on depo for three yrs when i came off it I was also told it would take a yr to fall pregnant...I then had no AF fo 18mts and had to have HRT treatment to kick start my ovarys .It plays havock with your body so mybe a visit to the Dr would be a good idea.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?